# SDR ASOA201802125057

- Difficulty date: February 12, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318753
- Condition: Corroded
- Location: Main Pax
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL IS CORRODED.  REMOVED AND REPLACED THE DOOR SILL.
